Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 82342, 6 pages
http://dx.doi.org/10.1155/IJMMS/2006/82342

Tauberian conditions for a general limitable method

Department of Mathematics, Adnan Menderes University, Aydin 09010, Turkey

Received 16 July 2006; Revised 21 August 2006; Accepted 21 August 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

İbrahim Canak and Ümit Totur, “Tauberian conditions for a general limitable method,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 82342, 6 pages, 2006. https://doi.org/10.1155/IJMMS/2006/82342.